# SDR CA060119004

- Difficulty date: January 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727231
- Aircraft time: 46,342 hours
- Engine: Pwa JT8D15A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 69141001
- Condition: Frozen
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, NLG FAILED TO EXTEND NORMALLY. SUSPECT POSSIBLE FREEZING IN UPLOCK MECHANISM AND/OR BUNGEE LINK. MANUAL EXTENSION USED. NLG EXTENDED AND LOCKED. AIRCRAFT LANDED WITHOUT INCIDENT. UPON INSPECTION BY MAINTENANCE SUSPECTED BUNGEE ACTUATOR FROZEN. BUNGEE LINK REPLACED.  (TC NR 20060119004)
